A Caltech Library Service

Electromagnetic propagation in a turbulent medium: a new approach

Crosignani, Bruno and Di Porto, Paolo (1983) Electromagnetic propagation in a turbulent medium: a new approach. Journal of the Optical Society of America, 73 (11). pp. 1581-1584. ISSN 0030-3941. doi:10.1364/JOSA.73.001581.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


A formalism based on coupled-mode theory is presented that allows one to deduce the equations of evolution of the correlation functions of the field propagating in a turbulent medium. As a particular application, the second-order correlation function is evaluated under less stringent conditions than those usually required in the frame of optical propagation theories in random media.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1983 Optical Society of America. Received January 17, 1983. We wish to thank M. Carnevale for many helpful discussions. This work was partially supported by the Italian National Research Council (CNR).
Funding AgencyGrant Number
Consiglio Nazionale delle Ricerche (CNR)UNSPECIFIED
Issue or Number:11
Record Number:CaltechAUTHORS:20170811-150813219
Persistent URL:
Official Citation:Bruno Crosignani and Paolo Di Porto, "Electromagnetic propagation in a turbulent medium: a new approach," J. Opt. Soc. Am. 73, 1581-1584 (1983)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80313
Deposited On:11 Aug 2017 22:17
Last Modified:15 Nov 2021 17:54

Repository Staff Only: item control page